# SDR C1HA200183004

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Fitting
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 1 OIL QUANTITY GAUGE ROLLED DOWN TO ZERO EN ROUTE.  TEN MIN LATER LOST PRESSURE AND LIGHT ILLUMINATED.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN.  FOUND LOOSE FITTING ON BOTTOM OF GEARBOX.  RETORQUED PER JT8D MANUAL, INSPECTED MAIN OIL FILTER AND NO DEFECTS NOTED.  RAN ENGINE AND PERFORMED LEAK CHECK, NO LEAKS NOTED.  OK TO CONTINUE SERVICE.
